MAUDE Adverse Event Report: NEURAVI LTD. EMBOTRAP; CATHETER, THROMBUS RETRIEVER

NEURAVI LTD. EMBOTRAP; CATHETER, THROMBUS RETRIEVER
Catalog Number ET007533
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).The purpose of this mdr submission is to report the findings of the device investigation.The outercage assembly is deformed, meeting regulatory reporting criteria.Information regarding patient weight, height, medical history, race, and ethnicity was not reported.The examination under magnification of the returned embotrap device showed evidence of damage to the proximal outer cage section of the sent portion of the device along with damage to the distal inner and outer cage section.No other damage or deformation on outer cage, inner channel, distal or proximal coils and bonds was observed.The visual inspection indicates that the returned embotrap device was correctly assembled and manufactured, with all adhesive bonds and joints complete and undamaged.The returned embotrap device could not pass through a 0.0195¿ id tube, due to high resistance when trying to retract the final ~12mm of the device from the distal tip.The ptfe insertion tool was dimensionally inspected and found to be within specification for the inner and outer diameter.Device insertion and delivery assessments were performed using the returned embotrap device and a sample headway 21 microcatheter.The returned embotrap device was unable to be advanced through the insertion tool into the microcatheter hub.A review of the manufacturing documentation associated with lot: 24d167av presented no issues during the manufacturing or inspection process that can be related to the reported complaint.The complaint event was confirmed.In attempt to recreate the reported event, device insertion and delivery assessments were also performed using a sample embotrap device and a sample headway 21 microcatheter.These assessments demonstrated that failure to seat and secure the insertion tool correctly can result in failure to deliver the device through the headway 21 microcatheter hub.The damage observed on the returned device may have been caused by this failure to correctly seat the insertion tool in the microcatheter hub.However, the root cause for this complaint could not be confirmed with the information provided.There is no indication that this complaint was a result of a defect or malfunction of the embotrap device.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
As reported by a healthcare professional, an embotrap ii 5x33 revascularizarion device (et007533, 24d167av) could not be advanced in the impeded indeep microcatheter (mc).With a new device, the procedure was successful.No patient consequences reported.Additional event information received on 18-mar-2025 indicated that the event did not result in any undue procedural delay that could be considered clinically significant.Another stent retriever was used successfully with the microcatheter after the encountered resistance.It was not necessary to remove or replace the microcatheter.The device did not appear to be damaged.Nothing was noted to be obstructing the microcatheter.A continuous flush was maintained.Based on the product analysis of the device received, the outercage assembly is deformed.

Brand Name
EMBOTRAP
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
NEURAVI LTD.
block 3
ballybritt business park
galway H91 K 5YD
EI  H91 K5YD
Manufacturer (Section G)
ADVANT MEDICAL
parkmore business park west
galway H91 P V0V
EI   H91 PV0V
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22002278
Report Number3011370111-2025-00040
Device Sequence Number20642513
Product Code NRY
UDI-Device Identifier10886704081326
UDI-Public(01)10886704081326(17)270418(10)24D167AV
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K173452
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberET007533
Device Lot Number24D167AV
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/31/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2025
Initial Report FDA Received Date05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INDEEP® MICROCATHETER (IVASCULAR).
Patient SexUnknown